Login New user?  
Journal of Statistics Applications & Probability Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 2 > No. 1

 
   

Improved Estimators in Simple Random Sampling When Study Variable is an Attribute

PP: 51-58
Author(s)
Prayas Sharma, Rajesh Singh,
Abstract
This paper addresses the problem of estimating the population mean in the presence of auxiliary information when study variable itself is qualitative in nature. Bias andMSE expressions of the class of estimators are derived up to the first order approximation. The proposed estimators have been compared with the traditional estimator and several other estimators considered by [15]Singh. In addition, we substantiated this theoretical claim by an empirical study to show the superiority of these estimators.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved